# SDR AACSDR061006B

- Difficulty date: June 10, 2006
- Submitted: June 10, 2006
- Operation: General aviation
- Aircraft: N119RW
- Make and model: Agusta A119
- Aircraft serial: 14508
- Aircraft time: 7 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Line
- Condition: Maint Error
- Location: Air Conditioner
- Component: Air Conditioner, Aircom
- Component part number: SR00463DE
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING SYSTEM STC NR SR00463DE UTILIZES RIGID FREON LINES RUNNING FORE AND AFT ON THE ENGINE DECK.  AT THE FORWARD END, THESE LINES CONNECT TO FLEX LINES. AT THIS CONNECTION THE LINES WERE SWAPPED. THE CONNECTIONS ARE LOCATED RIGHT NEXT TO EACH OTHER AND THE LINES RUN PARALLEL, MAKING THIS A VERY EASY MISTAKE. THESE LINES SHOULD UTILIZE DIFFERENT FITTINGS TO PREVENT THIS FROM HAPPENING.
